Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
RickyCBR929

My Terrible Acne is Disapearing!

Recommended Posts

to allow it to go away faster, stay out of the hot sun... the hot sun will make it redder. they last up to 6 months. prolonged usage of minocycline also increases redness in acne and in other areas of face. prolonged usage is considered to be 1 year or sooner. i recently got off minocycline because it was causing certain areas of my skin to have red marks. and according to a recent doc, he confirmed that mino will cause the skin to get redder after prolonged usage. mino had kept my skin clear when in a time of need.

Share this post


Link to post
Share on other sites

u should just go on accutane if it doesn't work. Accutane is basically the only 80% success rating chance. Basically if ur a teen it'll work.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×